# SDR SWAA2018072423726

- Difficulty date: July 22, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N8706W
- Make and model: Boeing 737-8
- Aircraft serial: 42559
- Aircraft time: 3,007 hours, 1,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMERGENCY EXIT SLIDE LIGHT INOP.  RELAMPED LIGHT IAW AMM.
